# SDR SWAA2025051957381

- Difficulty date: April 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER 2025-250492<[01] REPLACED LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG:186A1001 SHEET: 19; REV: - AND DWG:186A1304; SHEET: 1; REV: -; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG:186A1001 SHEET: 19; REV: - AND DWG:186A1304; SHEET: 1; REV: -; SEE INDIVIDUAL SIGN OFF BELOW
